# SDR ASAA0380705

- Difficulty date: November 3, 2003
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991960433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND SHEAR TIE IS CORRODED AT FS 1231 IN AFT CARGO BAY.  REPLACED SHEAR TIE PER SRM 51-10-2, 3 AND 4.  (M)
